STRYKER ORTHOPAEDICS-MAHWAH TRI TS BASEPLATE SIZE 4; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Back to Search Results |
| Catalog Number |
5521-B-400 |
| Medical Device Problem Code |
Loss of Osseointegration (2408)
| Health Effect - Clinical Code |
Inadequate Osseointegration (2646)
| Date of Event |
06/10/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Reported event: an event regarding loosening involving a triathlon baseplate was reported.The event was not confirmed.Method & results: -product evaluation and results: material analysis, visual, functional and dimensional inspections could not be performed as the device was not returned.-clinician review: no medical records were received for review with a clinical consultant.-product history review: could not be performed as lot code information was unknown.-complaint history review: could not be performed as lot code information was unknown.Conclusions: it was reported that the patient was revised due to loosening of the baseplate and femoral component.The exact cause of the event could not be determined because insufficient information was provided.Further information such as return of the device, pathology reports, pre- and post-operative x-rays and the revision operative report as well as patient history and follow-up notes are needed to complete the investigation for determining root cause.No further investigation for this event is possible at this time.If devices and/or additional information become available to indicate further evaluation is warranted, this record will be reopened.
Event or Problem Description
Patient had a right knee revision due to femur and tibial components loosening.No other details are available by the facility.